# SDR AALA990779

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1767A
- Make and model: Doug MD-11
- Aircraft serial: 48598
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 6-8
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING BETWEEN SEATS 6H AND 8G INOPERATIVE.  REPAIRED SPLICES ON EMERGENCY EXIT FLOOR PATH LIGHT STRIP BETWEEN SEATS 6H AND 8G.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
